# SDR 9WGA2017121501

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N9WGA
- Make and model: Doug MD-11F
- Aircraft serial: 48512
- Aircraft time: 97,049 hours, 13,384 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 3 ENGINE #2 FIRE, FOLLOWED BY ENG 2 FIRE DETECT FAIL LEVEL 1. RETURNED TO DEPARTURE AIRPORT.
